MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA, FEMORAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA, FEMORAL IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA, FEMORAL IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/06/2024 it was reported by a sales representative via sems (b)(4) that an ar-611-6 femoral impactor tip of the device that connects to femur broke off while being hammered.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-611-6 serial/batch number (b)(6) was received for evaluation.Functional testing was not performed due to device head being broken.Upon visual inspection, it was observed that the device's head is broken; however, half of the material remains attached to the handle.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
IBAL UKA, FEMORAL IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20135177
Report Number1220246-2024-07349
Device Sequence Number17979537
Product Code LXH
UDI-Device Identifier00888867223875
UDI-Public00888867223875
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA, FEMORAL IMPACTOR
Device Catalogue NumberAR-611-6
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/04/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown